Boundary interpolation and rigidity for generalized Nevanlinna functions

Daniel Alpay, Aad Dijksma, Heinz Langer, Simeon Reich, David Shoikhet

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We solve a boundary interpolation problem at a real point for generalized Nevanlinna functions, and use the result to prove uniqueness theorems for generalized Nevanlinna functions.

Original languageEnglish
Pages (from-to)335-364
Number of pages30
JournalMathematische Nachrichten
Volume283
Issue number3
DOIs
StatePublished - 1 Mar 2010

Keywords

  • Boundary interpolation
  • Generalized nevanlinna function
  • Hankel matrix
  • Indefinite inner product
  • Rational J-unitary matrix function
  • Reproducing kernel

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Boundary interpolation and rigidity for generalized Nevanlinna functions'. Together they form a unique fingerprint.

Cite this